Missouri, 2005Tornadoes and Hail in Missouri, November 5, 2005
November 5, 2005 · NWS SGF · 26 events in 18 counties and zones
16 hail, 7 thunderstorm wind, 3 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.0 million
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Nov 5, 4:52 PM CST, 38 minutes earlier.
Area forecast discussion, Nov 5, 4:52 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 PM CST SAT NOV 5 2005
.DISCUSSION...
MAIN CONCERNS ARE THUNDERSTORM CHANCES THROUGH THIS EVENING AND
FLUCTUATING TEMPERATURES IN LATER PERIODS.
COLD FRONT HAS ONLY INCHED SOUTHWARD SINCE YESTERDAY..EXTENDING FROM
WEST CENTRAL IL...TO JUST SOUTH OF KANSAS CITY INTO SOUTHEAST
KANSAS. MODIFIED GULF AIR REMAINS IN PLACE OVER THE REGION WITH
DEWPOINTS FROM THE MID 50S TO AROUND 60 DEG F. 18Z RAWINSONDE FROM
KSGF INDICATES A STRONGER THAN EXPECTED CAP...ABOUT 5 DEG C FROM
850MB TO 800 MB. THIS IS MUCH STRONGER THAN THE NAM...AND EVEN
SLIGHTLY STRONGER THAN WHAT THE GFS INDICATED FROM THE 12Z RUN.
MECHANISMS THAT MAY POSSIBLY BREAK THE CAP WILL BE INCREASINGLY
STRONG FORCING ALONG THE SURFACE FRONT...AND LIFT/COOLING/FORCING
WITH A QUICKLY APPROACHING VIGOROUS SHORTWAVE...NOW MOVING INTO
WESTERN KS. HONESTLY...HAVING A TOUGH TIME SIZING UP WHETHER THE CAP
WILL BE OVERCOME...BUT COOLING ABOVE THE CAP SHOULD COMMENCE BEFORE
00Z AND BECOME FAIRLY SUBSTANTIAL AFTER 00Z AS THE FRONT IS MOVING
THROUGH THE EASTERN MO OZARKS. CAP ALSO MAY BE ABOUT 2 DEG C WEAKER
OVER THE EASTERN CWA (USING THE GFS AS A GUIDE). ML CAPES ABOUT
1000-1200 J/KG OFF THE GFS ALONG WITH 500 MB WINDS PROGGED TO
STRENGTHEN TO 60-65 KTS BY 03Z. IF THE CAP BREAKS...SUPERCELLS ALONG
THE EASTERN EDGE OF THE CWA POSSIBLE AS SURFACE WINDS BACK SOMEWHAT
IN RESPONSE TO SURFACE LOW PRESSURE DEEPENING AS IT MOVE NORTHEAST
THROUGH CENTRAL MO. O-3KM HELICITY INCREASES TO 300 M2/S2
ROLLA/SALEM POINT SOUNDING 00-03Z. BY THAT TIME...HOWEVER...SURFACE
COOLING MAY ALSO LIMIT SURFACE BASED ACTIVITY BY THAT TIME.
ALL-IN-ALL..HAVE MY HIGHEST POPS IN THE EASTERN CWA THIS EVENING AND
MENTION SEVERE THREAT IN THE HWO IN THAT SAME AREA. 00Z SOUNDING
WILL HELP INDICATE THE DEGREE OF MIDLEVEL COOLING WHICH SHOULD BE
UNDERWAY BY THEN.
HIGH PRESSURE WILL BUILD INTO THE AREA SUNDAY...THEN RETURN FLOW
WILL RAPIDLY COMMENCE ONCE AGAIN EARLY MONDAY AS LEE SIDE TROUGHING
DEVELOPS OVER THE HIGH PLAINS IN RESPONSE TO ANOTHER SHORTWAVE
MOVING INTO THE ROCKIES. INITIALLY...CONDITIONS WILL BE DRY...AND
THERE MAY BE A SOMEWHAT ELEVATED FIRE DANGER MONDAY. BELIEVE MODELS
ARE A LITTLE FAST IN RETURNING MOISTURE TO THE REGION...BUT MOISTURE
RETURN WILL EVENTUALLY BRING RH LEVELS UP LATE MONDAY INTO
TUESDAY...ESPECIALLY ALONG THE WESTERN MO STATE LINE. WELL ABOVE
NORMAL TEMPERATURES ARE EXPECTED MONDAY AND TUESDAY WITH SOME RECORD
WARMTH A GOOD POSSIBILITY.
MEDIUM RANGE MODELS HAVING SHOWING SIGNIFICANT TIMING
DIFFERENCES...WITH THE 12Z GFS MORE AMPLIFIED AND SOMEWHAT SLOWER
WITH NEXT FRONTAL PASSAGE WEDNESDAY. IF MODELS CONTINUE TO TREND
THIS WAY...FROPA MAY BE DELAYED... OR PROGRESS SLOWED...AS SOUTHWEST
FLOW ALOFT DEVELOPS OVER THE CENTRAL U.S.. FOR NOW STICKING PRETTY
CLOSE TO NCEP SOLUTIONS...BUT HAVE EXTENDED RAIN CHANCES INTO ALL OF
WEDNESDAY. PRETTY POTENT SYSTEM...ESPECIALLY AS DEPICTED BY THE
ECMWF...SO SEVERE WEATHER NOT OUT OF THE QUESTION
TUESDAY-WEDNESDAY...BUT A LONG WAY TO GO BEFORE THEN. ANOTHER HIGH
BUILDS INTO THE AREA LATE IN THE WEEK. DSA
&&
.AVIATION...
FOR THE 00Z TAFS...COLD FRONT JUST ABOUT TO PUSH INTO JLN AT 23Z.
MOST OF THE RADAR RETURNS SHOULD BE LOCATED EAST OF THE JLN/SGF
FORECAST POINTS BY 00Z AND HAVE NOT INCLUDED ANY MENTION OF
PRECIPITATION WITH THIS FORECAST. MAY SEE SOME BROKEN CEILINGS FOR
A COUPLE OF HOURS IN SGF AT 3000 TO 4000 FEET HOWEVER AM EXPECTING
VFR CONDITIONS REMAINDER OF FORECAST.
LINDENBERG
&&
SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.
WFO SGF
Hazardous weather outlook, Nov 5, 4:57 PM CST, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CST SAT NOV 5 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
457 PM CST SAT NOV 5 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS. A FEW STRONG TO SEVERE STORMS WILL DEVELOP AND
PRODUCE UP TWO INCH IN DIAMETER HAIL AND DAMAGING WINDS OF 70 MPH.
THE BETTER CHANCES FOR SEVERE WEATHER WILL BE OVER THE MISSOURI
OZARKS...GENERALLY IN COUNTIES ALONG AND EAST OF A WARSAW TO
CASSVILLE THROUGH MIDNIGHT. THE THREAT FOR ISOLATED TORNADOES WILL
ALSO EXIST...ESPECIALLY OVER PORTIONS WEST CENTRAL AND CENTRAL
MISSOURI THROUGH 10 PM THIS EVENING.
DISCUSSION:
A COLD FRONT TWILL SHIFT EAST THROUGH THE MISSOURI OZARKS THIS
EVENING. A MIDDAY UPPER AIR OBSERVATION INDICATED A STRONG CAP IN
PLACE OVER THE AREA DURING THE DAY...BUT AN APPROACHING UPPER LEVEL
DISTURBANCE AND INCREASING CONVERGENCE ALONG THE FRONT WILL BREAK
THE CAP OVER CENTRAL AND SOUTHERN MISSOURI. INSTABILITY AND VERTICAL
WIND SHEAR WILL BE ADEQUATE FOR SEVERE SUPERCELL STORMS ALONG AND
JUST AHEAD OF THE FRONT. THE STORMS WILL LIKELY DEVELOP INTO A
SQUALL LINE BEFORE EXITING THE EASTERN MISSOURI OZARKS THIS EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO THE AREA
TUESDAY NIGHT WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING OVER EASTERN SECTIONS OF THE MISSOURI OZARKS.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
DSA
In the hours before
Special weather statement, Nov 5, 3:53 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CST SAT NOV 5 2005
MOZ055>058-068>071-060400-
BENTON-CAMDEN-HICKORY-MARIES-MILLER-MORGAN-PHELPS-PULASKI-
353 PM CST SAT NOV 5 2005
...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 841 IN
EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING AREA...
IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES
IN CENTRAL MISSOURI
BENTON... CAMDEN... HICKORY...
MARIES... MILLER... MORGAN...
PHELPS... PULASKI...
THIS INCLUDES THE CITIES OF...CAMDENTON...COLE CAMP...ELDON...
FORT LEONARD WOOD...HERMITAGE...LAKE OZARK...OSAGE BEACH...
ROLLA...VERSAILLES...VIENNA...WARSAW AND WAYNESVILLE.
A VIGOROUS UPPER LEVEL STORM SYSTEM WILL APPROACH THE MISSOURI
OZARKS LATE THIS EVENING. AS THIS FEATURE APPROACHES A COLD FRONT
THAT EXTENDS ACROSS CENTRAL AND WESTERN MISSOURI...STRONG TO SEVERE
THUNDERSTORMS WILL DEVELOP. THE POTENTIAL FOR TORNADOES WILL EXIST
ACROSS THE LAKE OF THE OZARKS REGION. IN ADDITION TO
TORNADOES...HAIL UP TO THE SIZE OF TWO INCHES IN DIAMETER...WIND
GUSTS IN EXCESS OF 70 MPH...AND DANGEROUS LIGHTNING WILL ACCOMPANY
THE MOST SEVERE THUNDERSTORMS.
CRAMER
Special weather statement, Nov 5, 5:14 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST SAT NOV 5 2005
MOZ079>083-090>092-094>098-102>106-060400-
BARRY-CHRISTIAN-DALLAS-DENT-DOUGLAS-GREENE-HOWELL-LACLEDE-
LAWRENCE-OREGON-OZARK-POLK-SHANNON-STONE-TANEY-TEXAS-WEBSTER-
WRIGHT-
514 PM CST SAT NOV 5 2005
...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
842 IN EFFECT UNTIL 10 PM CST THIS EVENING FOR THE FOLLOWING
AREA...
IN MISSOURI THIS WATCH INCLUDES 18 COUNTIES
IN SOUTH CENTRAL MISSOURI
DENT... HOWELL... OREGON...
SHANNON... TEXAS...
IN SOUTHWEST MISSOURI
BARRY... CHRISTIAN... DALLAS...
DOUGLAS... GREENE... LACLEDE...
LAWRENCE... OZARK... POLK...
STONE... TANEY... WEBSTER...
WRIGHT...
THIS INCLUDES THE CITIES OF...ALTON...AURORA...AVA...BOLIVAR...
BRANSON...BUFFALO...CABOOL...CASSVILLE...EMINENCE...FORSYTH...
GAINESVILLE...GALENA...HOUSTON...KIMBERLING CITY...LEBANON...
MANSFIELD...MARSHFIELD...MONETT...MOUNT VERNON...MOUNTAIN GROVE...
NIXA...OZARK...REPUBLIC...ROGERSVILLE...SALEM...SPRINGFIELD...
THAYER...THEODOSIA...WEST PLAINS...WILLOW SPRINGS AND WINONA.
MOZ055>058-068>071-060400-
BENTON-CAMDEN-HICKORY-MARIES-MILLER-MORGAN-PHELPS-PULASKI-
514 PM CST SAT NOV 5 2005
...TORNADO WATCH 841 REMAINS VALID UNTIL 10 PM CST THIS EVENING FOR
THE FOLLOWING AREA...
IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES
IN CENTRAL MISSOURI
BENTON... CAMDEN... HICKORY...
MARIES... MILLER... MORGAN...
PHELPS... PULASKI...
THIS INCLUDES THE CITIES OF...CAMDENTON...COLE CAMP...ELDON...
FORT LEONARD WOOD...HERMITAGE...LAKE OZARK...OSAGE BEACH...
ROLLA...VERSAILLES...VIENNA...WARSAW AND WAYNESVILLE.
Event by event
16 hail, 7 thunderstorm wind, 3 tornado. Local standard time, as filed.
Thunderstorm Wind, Hickory
- When
- November 5, 5:30 PM CST
- Where
- Hickory County, 5 mi S of Weaubleau
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 36.983, -93.800
Severe thunderstorm wind gusts downed a few trees along Highway 123 near the Polk and Hickory County line. This wind damage impacted areas of northern Polk County as well.
Thunderstorm Wind, Polk
- When
- November 5, 5:30 PM CST
- Where
- Polk County, 1 mi NE of Humansville
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 37.517, -93.067
Severe thunderstorm wind gusts downed a few trees along Highway 123 near the Polk and Hickory County line. This wind damage impacted areas of southern Hickory County as well.
Hail, Camden
- When
- November 5, 6:07 PM CST
- Where
- Camden County, Macks Creek
- Measured
- 1.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.900, -93.567
Hail, Morgan
- When
- November 5, 6:15 PM CST
- Where
- Morgan County, Barnett
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.867, -93.300
Hail, Camden
- When
- November 5, 6:20 PM CST
- Where
- Camden County, 5 mi N of Camdenton
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.833, -92.983
Hail, Camden
- When
- November 5, 6:22 PM CST
- Where
- Camden County, Linn Creek
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.850, -92.883
Hail, Miller
- When
- November 5, 6:30 PM CST
- Where
- Miller County, Eldon
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.800, -92.583
Hail, Dade
- When
- November 5, 6:30 PM CST
- Where
- Dade County, Greenfield
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.933, -92.267
Hail, Camden
- When
- November 5, 6:43 PM CST
- Where
- Camden County, Macks Creek
- Measured
- 0.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 37.583, -92.150
Thunderstorm Wind, Barry
- When
- November 5, 6:45 PM CST
- Where
- Barry County, Purdy
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.517, -92.150
Hail, Lawrence
- When
- November 5, 6:50 PM CST
- Where
- Lawrence County, 1 mi N of Verona
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.533, -91.983
Hail, Dallas
- When
- November 5, 6:54 PM CST
- Where
- Dallas County, Louisburg
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.100, -91.450
Hail, Stone
- When
- November 5, 7:15 PM CST
- Where
- Stone County, Crane
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.500, -91.267
Hail, Christian
- When
- November 5, 7:25 PM CST
- Where
- Christian County, Spokane
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.833, -93.550
Hail, Dallas
- When
- November 5, 7:27 PM CST
- Where
- Dallas County, 3 mi W of Charity
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.517, -91.383
Thunderstorm Wind, Laclede
- When
- November 5, 7:45 PM CST
- Where
- Laclede County, Lebanon
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.750, -93.150
Severe thunderstorm wind gusts downed trees and powerlines.
Tornado, Christian
- When
- November 5, 7:50 PM CST to 7:54 PM CST
- Where
- Christian County, 2 mi E of Garrison
- Rating
- F1
- Path length
- 4 mi
- Path width
- 530 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 37.683, -92.667
A National Weather Service storm survey team determined that an F-1 tornado touched down 4 miles east of Garrison and tracked 2 miles to the Douglas County line. The maximum width was one third of a mile.
Tornado, Douglas
- When
- November 5, 7:54 PM CST to 8:17 PM CST
- Where
- Douglas County, 7 mi SW of Goodhope
- Rating
- F1
- Path length
- 13 mi
- Path width
- 530 yd
- Property damage
- $500,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 37.817, -93.567
This tornado is an extension of the Christian County tornado. A National Weather Service storm storm survey revealed that an F-1 tornado tracked across rural areas of southwest Douglas County. The tornado entered the county approximately 7 miles southwest of Goodhope, and tracked to 4 miles south southeast of Ava. One home sustained minor damage two miles south of Goodhope.
Hail, Ozark
- When
- November 5, 8:36 PM CST
- Where
- Ozark County, Wasola
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 37.967, -92.983
Hail, Douglas
- When
- November 5, 8:42 PM CST
- Where
- Douglas County, 4 mi SE of Vanzant
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.383, -92.667
Hail, Texas
- When
- November 5, 8:55 PM CST
- Where
- Texas County, 5 mi N of Roby
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.067, -92.750
Thunderstorm Wind, Ozark
- When
- November 5, 9:35 PM CST
- Where
- Ozark County, Bakersfield
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.033, -92.717
Severe thunderstorm wind gusts downed trees in the community of Bakersfield.
Hail, Howell
- When
- November 5, 9:41 PM CST
- Where
- Howell County, Moody
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.350, -92.583
Thunderstorm Wind, Shannon
- When
- November 5, 9:50 PM CST
- Where
- Shannon County, 4 mi S of Alley Spg
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.417, -93.850
Severe thunderstorm wind gust downed a large tree across Highway M.
Tornado, Oregon
- When
- November 5, 10:20 PM CST to 10:39 PM CST
- Where
- Oregon County, 9 mi E of Thayer
- Rating
- F2
- Path length
- 9 mi
- Path width
- 300 yd
- Property damage
- $1.5 million
- Reported by
- NWS STORM SURVEY
- Coordinates
- 37.967, -92.983
A National Weather Service storm survey team revealed that an F-2 tornado touched down 9 miles east of Thayer near Highway V. The tornado continued on a path 300 yards wide to 8 miles northeast of Myrtle. Two mobile homes were destroyed and several other homes were heavily damaged along the tornado path.
Thunderstorm Wind, Oregon
- When
- November 5, 10:34 PM CST
- Where
- Oregon County, Myrtle
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.817, -93.917
Severe thunderstorm wind gusts downed trees in the community of Myrtle.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Missouri, November 5, 2005$75,000 · F2 · 1 event
- Tornado in Arkansas, November 5, 20053 injured · F2 · 1 event
- Flash Flood and Hail in Wisconsin, November 5, 2005$1.1 million · 0.75 in hail · 5 events
- High Wind in Washington, November 5, 20051 injured · $500,000 · 1 event
- Hail and Damaging Winds in Illinois, November 5 to 6, 2005$21,000 · 1 in hail · 25 events
- Tornado in Arkansas, November 5, 20051 injured · F1 · 1 event
- Hail and Damaging Winds in Arkansas, November 5 to 6, 2005$26,000 · 70 kt wind · 3 events
- Damaging Wind in Michigan, November 5, 20051 injured · 57 kt wind · 1 event
- High Wind in Oregon, November 5, 200587 kt wind · 8 events
- Winter Storm in Idaho, November 5 to 6, 20053 events
- Heavy Snow in Washington, November 5 to 6, 20053 events
- Hail in Missouri, November 5, 20051.75 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5479422, 5480638, 5480639, 5480640, 5480641, 5480642, 5480643, 5480644, 5480645, 5480646, 5480647, 5480648, 5480650, 5480651, 5480649, 5479423, 5480652, 5479413, 5479414, 5479415, 5479416, 5479417, 5479418, 5479419, 5479420, 5479421.